# SDR CA050926004

- Difficulty date: September 22, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M230881320
- Condition: Defective
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23048
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRUSHES FROM LOT  MC20987 BATCH  072905 APPEAR TO HAVE A HIGHER THAN NORMAL RESISTANCE.  THE NOTICEABLE SYMPTOMS ARE SURFACE BLUING OF THE ARMATURE COMMENTATOR, EXCESSIVE CURRENT DRAW AND INCREASED FIELD FRAME TEMPERATURE DURING BRUSH RUN IN ON THE STARTER GENERATOR.  THESE BRUSHES HAVE BEEN RETURNED TO MIRAJ CORPORATION FOR EVALUATION OF THE CARBON GRADE PROPERTIES.  A FINDINGS REPORT HAS BEEN REQUESTED.
